The pill back to back, 27 years old and stage 3 endo

hi everyone, I'm 27, had my lap 2 months ago & confirmed stage 3 endo. I had been taking the microgonom pill back to back for 5 months before the op and my gyno told me to continue taking the pill back to back. I'm just abit worried as I started bleeding/having a period 3 weeks ago and it's still going on. I'm waiting for a consult with a BSGE specialist, but for the time being is this normal 6-7months into taking the pill back to back? I'm really worried about my fertility getting worse if I'm still having periods despite being on the pill, also I have read some people have been advised to have a week break from the pill every 3 months?

Thanks in advance for any advice

Laura x

3 Replies

oldest โ€ข newest
  • Hi Laura, is the pill your on Microgynon sorry? If it was, i was on this pill for a long time too - i was never told to stop taking it after 3 months - i just took mine every day for around 8 months, which is when i decided the side effects were rubbish for me and i decided to stop!

    I didnt have very regular periods at all - sometimes every 2 weeks, sometimes nothing for 3 months!

    Emma Xx

    EDIT - Sorry laura, just realised I'm half asleep, it wasn't microgynon i was taking, but micronor. The microgynon can be taken everyday though i believe, as they give you 'dummy pills' for the week your supposed to stop i think? Sorry i cant be of more help!! Xx

  • Thank you Emma, im seeing the Dr next week x

  • Hi If this helps, I went to hospital yesterday and saw endometriosis specialists, I mainly wanted to go as been taking Noromin for not even joking - back to back since 2011 and since my blood pressure is OK, don't smoke and not issues with health they said that's best prevention... other options are Mirena etc. Still not convinced myself as I do suffer from bloating but best way to stop the spreading and pain is to stop the endometrotic tissue from inflaming (during bleeding cycle) - so there you have it... I remember having spotting too in the early days but no issues now if that's any help... its hard when you get different advice from different people but here's my result from speaking about it yesterday with specialists x

You may also like...